I do hear "I just can't shake off few more kilos!" and this is very common problems.
Some people try exercising very hard (That's awesome!), but still, their body weight doesn't move towards their ideal numbers.
The reason you can't shift few kilos may not be related to "You need more exercise".
There are so many other facts that might be related to you not being able to shake off few more kilos.
Let's look at digestive system today.
Our digestive system is working very hard everyday to absorb nutrients and eliminate unwanted substances from the body.
Christine M. Esters (adventureinwellbeing.com) comments "weight gain is an accumulation of toxins in certain organs". So my question to you is "Do you think your digestive system is working efficiently?".
Bloated, gassy gut?
Not having regular bowel movements?
Not feeling hungry or Feeling hungry all the time?
Intolerant to fatty food, do you have funny bowel the next day you ate fatty foods?
If you are ticking those boxes, your digestive system might be struggling to break down and eliminate toxins from the body, as a result, the left over accumulates in our body and becomes 'excess few kilos"
Sutha Sachar, MD (susacharmd.com) comments "A lot of people confuse abdominal distension from bloating as fat. The reality is that there are certain causes of bloating, such as lactose intolerance, celiac sprue, food allergies, irritable bowel syndrome, and small intestinal bacterial overgrowth which make an individual feel as if they can’t lose the weight even though they may be".
You might be eating what your body struggles to digest.
Is that fat or water retention from inflammation?
Let's assess and rule out these are NOT the case for you.
Everyday health (2016). Can Digestive Health Conditions Make It Hard to Lose Weight. Retrieved from https://www.everydayhealth.com/digestive-health/experts-digestive-health-conditions-and-losing-weight.aspx
Visit our Instagram from here
*This blog is my own opinions and doesn't substitute any of your current prescribed medication and treatment. Please medical advice about your medication and treatment plans.